Advertisement

Potential Analysis

, Volume 41, Issue 1, pp 245–268 | Cite as

A Dirichlet Space on Ends of Tree and Dirichlet Forms with a Nodewise Orthogonal Property

  • Hiroshi Kaneko
Article

Abstract

Stochastic processes on the field of p-adic numbers have been studied for more than two decades. The theory of Dirichlet space is applied in important parts of the studies. In some recent observations, the hierarchical structure is handled by tree structure and the structure gives an overview for measure symmetric stochastic processes on the field of p-adic numbers and ends of a tree. An orthogonal property described in terms of Dirichlet form for eigenfunctions associated with distinct nodes is involved coherently in the existing formalisms based on Dirichlet space theory. The objective of the present article is paying a close attention to some characteristic property implied by the orthogonal property and presenting a wider formalism in accordance with the characteristic property.

Keywords

Dirichlet spaces Trees Jump processes p-adic numbers 

Mathematics Subject Classifications (2010)

05C05 06J75 11F85 31C25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Albeverio, S., Karwowski, W.: A random walk on p-adics—the generator and its spectrum. Stoch. Proc. Appl. 53, 1–22 (1994)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Albeverio, S., Karwowski, W.: Jump processes on leaves of multibranching trees. J. Math. Phys. 49, 093503, 20 pp (2008)CrossRefMathSciNetGoogle Scholar
  3. 3.
    Chen, Z.-Q., Fukushima, M.: Symmetric Markov Processes, Time Changes, and Boundary Theory. Princeton Univesirty Press, Princeton (2012)Google Scholar
  4. 4.
    Doob, J.L.: Boundary properties for functions with finite Dirichlet integrals. Ann. Inst. Fourier (Grenoble) 12, 573–621 (1962)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes. Walter de Gruyter (1994)Google Scholar
  6. 6.
    Kaneko, H.: A class of spatially inhomogeneous Dirichlet spaces on the p-adic number field. Stoch. Proc. Appl. 88, 161–174 (2000)CrossRefMATHGoogle Scholar
  7. 7.
    Karwowski, W., Vilela-Mendes, R.: Hierarchical structures and asymmetric processes on p-adics and adeles. J. Math. Phys. 35, 4637–4650 (1994)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Kigami, J.: Analysis on Fractals. Cambridge University Press (2001)Google Scholar
  9. 9.
    Kigami, J.: Dirichlet forms and associated kernels on the Cantor set induced by random walks on trees. Adv. Math. 225, 2674–2730 (2010)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Kigami, J.: Transitions on a noncompact Cantor set and random walks on its defining tree. To appear in Ann. lnst. Henri PoincaréGoogle Scholar
  11. 11.
    Lyons, R.: Random walks, capacity, and percolation on trees. Ann. Probab. 20, 2043–2088 (1992)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Robert, A.: A Course in p-adic Analysis. Springer-Verlag, New York (2000)CrossRefGoogle Scholar
  13. 13.
    Vladimirov, V.S., Volovich, I.V., Zelenov, E.I.: P-adic Analysis and Mathematical Physics. Series on Soviet and East European Mathematics, World Scientific, Singapore, New Jersey, London, Hong Kong (1995)Google Scholar
  14. 14.
    Yasuda, K.: Semi-stable processes on local fields. Tohoku Math. J. 58, 419–431 (2006)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  1. 1.Tokyo University of ScienceTokyoJapan

Personalised recommendations